# SDR MASA2018072213422

- Difficulty date: July 22, 2018
- Submitted: July 22, 2018
- Operation: Air carrier
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000474
- Aircraft time: 7,682 hours, 4,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT RED LED INOP. R&R BATTERY.
